| Model Number |
3228 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
09/04/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported patient experienced ineffective stimulation and inability to enable mri mode.Diagnostics showed high impedances on the lead.As a result, the lead was explanted and replaced to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.